# SDR SWAA2020091515774

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 57,714 hours, 28,286 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY CEILING PANEL LOOSE.  RESECURED FORWARD CEILING EMERGENCY EXIT SIGN PANEL, AS PER AMM 33-51-01.
